# SDR JJBA20230530019

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,051 hours, 26,505 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICU CABIN AND CABIN EMERGENCY LIGHTS FAIL TO RESET. FOUND A BROKEN WIRE AT PLUG P8300 PIN 29. REPAIR THE WIRE. PERFORMED OPS CHECK. OPS CHECK SAT AT THIS TIME.
